MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536540
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Reported event of "stent kinked." the complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a commercial bsc plastic stent was implanted in the pancreatic duct of a patient on (b)(6) 2015 as part of the (b)(6) study.On (b)(6) 2015, the patient underwent the study stent placement procedure.An intraprocedural pancreatogram was recorded just before stent placement.A prior biliary and pancreatic sphincterotomy had been performed.The pancreatic duct was dilated 4mm and the stent is intended to be indwell for more than 8 weeks.During the stent placement, a 9 cm 7 fr straight with leading barbs advanix stent with lot number 18134488 was placed in a satisfactory manner.Overall ease of placement was poor, stent pushability was very poor and visualized fluoroscopically was good.According to the complainant, during procedure, it was noticed that the study stent was kinked however it was placed successfully.

Brand Name
ADVANIX¿ PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6327969
Report Number3005099803-2017-00276
Device Sequence Number773725
Product Code FGE
UDI-Device Identifier08714729857488
UDI-Public(01)08714729857488(17)20161231(10)18134488
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2016
Device Model NumberM00536540
Device Catalogue Number3654
Device Lot Number18134488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2017
Initial Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR